# SDR ASAA0410420

- Difficulty date: October 3, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6548001183
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - SCRIBE MARKS IN SKIN AT LAP.  BLENDED SCRIBE MARKS AND INSTALLED REPAIR DOUBLERS.
